# SDR 2022FA0000241

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: General aviation
- Aircraft: N808MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2427
- Aircraft time: 11,270 hours, 16,123 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 4292U1
- Part serial: 00018015909970
- Condition: Seized
- Location: Zone 130
- Part time: 2,267 hours, 2,457 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE AIR CONDITIONER COMPRESSOR FAILED CAUSING THE DRIVE BELT TO BREAK. CREW NOTICED A BURNING ODOR AND TURNED OFF AIR CONDITIONING SYSTEM AND DID AN AIR RETURN. THE SMELL DISSIPATED UPON TURN OFF AIR CONDITIONING SYSTEM
